MAUDE Adverse Event Report: CUTERA, INC. LIMELIGHT; PULSED LIGHT HANDPIECE

CUTERA, INC. LIMELIGHT; PULSED LIGHT HANDPIECE
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The limelight pulsed light handpiece was utilized in a medical procedure treating the anterior aspects of both the upper and lower legs, bilaterally.The primary objective of this intervention was the mitigation of benign pigmented lesions.Post procedure, the patient exhibited symptoms of superficial epidermal and superficial partial thickness burns.These dermal injuries are currently undergoing a treatment regimen that includes "stem cell treatment", in conjunction with the application of topical ointments eucerin and aquaphor.The medical institution has not responded to cutera's requests for specific details pertaining to the patient, the treatment protocol, and the subsequent outcome.There is not a device performance complaint associated with this clinical case.
 
Event or Problem Description
This is a follow-up to the initial emdr filed on 01-jul-2024.As reported initially, the limelight pulsed light handpiece was utilized in a medical procedure on (b)(6) 2024 to treat the anterior aspects of both the upper and lower legs, bilaterally.The primary objective of this intervention was the mitigation of benign pigmented lesions.Post procedure, the patient exhibited symptoms of superficial epidermal and superficial partial thickness burns.The dermal injuries were treated with stem cell treatment, in conjunction with the application of topical ointments eucerin and aquaphor.The medical institution has not responded to cutera's requests for specific details pertaining to the patient, the treatment protocol, and the subsequent outcome.Since the initial emdr, the device was evaluated by a cutera fse and was found to be within specification.

Brand Name
LIMELIGHT
Common Device Name
PULSED LIGHT HANDPIECE
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
4156575575
MDR Report Key19652586
Report Number2954354-2024-00009
Device Sequence Number6549634
Product Code ILY
UDI-Device Identifier00816722022110
UDI-Public00816722022110
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K050047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite